Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Pain levels of 8 and an emotional wreck!
    avatar
    JBTaylorx4 posted:
    Hello everyone! Im new to this group so I guess I should start with my story.
    I am a 37 year old mother of 3. 3 weeks ago during a routine blood panel for high blood pressure my doctor discovered my TSH level was at 77! I knew something was off with my body but I wasn't quite sure what it was until this discovery then everything clicked. I did have every single hypothyroid symptom on a minor level but not one to point where it was debilitating.
    She immediately put me on 75mcg of levothyroxine. I felt wonderfull for the first 2 or 3 days I was on it and then BAM, every symptom seemed to triple in intensity.
    I was trying to hang in there until these meds kick in good, i know it can take weeks or even months but the last 2 days Ive done nothing but lay in my bed and cry. Im an emotional wreck and at a body pain level of about 8. Im now awaiting my doctors return call on what to do next but is this normal? Should the levothyroxine really be increasing the symptoms of the illness?
    Thanks so much for the support!
     
    avatar
    KCRM1 responded:
    Oh my 77. I know what you mean by feeling like an emotional mess. I have been on the same medication for around 3 weeks. I have had days where I feel quite normal and others where I feel like I'm going crazy. I'm sorry I can't offer any advice. Just know you are not alone. I wish you well.


    Spotlight: Member Stories

    About Me: I'm a wife and a mom. Why I came to WebMD: To become a better informed health consumer. I'm a baby boomer facing the same cha...More

    Helpful Tips

    Try seaweed for hypothyroidism or iodine deficiency
    I have to say, I have not been diagnosed, but have had almost all the symptoms of hypo, both my female relatives have it too. So, I took ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.